Alert archive / New Jersey / Coastal Flood Statements in 2009
Coastal Flood Statement 12, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Oct 28, 2009, 8:58 AM EDT for Cape May County, New Jersey. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2009, 8:58 AM EDT (12:58 UTC)
- Expired
- Oct 28, 2009, 11:58 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
County Cape May County, NJ
The radar
The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 1.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 444 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS41 KPHI 281258 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 858 AM EDT WED OCT 28 2009 NJZ024-281600- /O.NEW.KPHI.CF.S.0012.091028T1258Z-091028T1600Z/ ATLANTIC COASTAL CAPE MAY- 858 AM EDT WED OCT 28 2009 ...LOCALIZED MINOR FLOODING WAS OCCURRING ALONG THE CAPE MAY COUNTY COASTLINE THIS MORNING... HEAVY RAIN WHICH OCCURRED EARLIER THIS MORNING COMBINED WITH HIGH TIDE TO PRODUCE LOCAL AREAS OF MINOR FLOODING...MAINLY ROAD FLOODING. SOME ROADS WERE CLOSED IN STRATHMERE AND SEA ISLE CITY. MOTORISTS ARE URGED TO FIND ALTERNATE ROUTES IF ROAD FLOODING IS ENCOUNTERED THIS MORNING. LOW TIDE WILL OCCUR AROUND 11 AM...SO ANY LOCALIZED MINOR FLOODING IS EXPECTED TO DRAIN AWAY DURING THIS MORNING. $$
1 follow-up statement
000 WHUS41 KPHI 281558 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1158 AM EDT WED OCT 28 2009 NJZ024-281700- /O.CAN.KPHI.CF.S.0012.000000T0000Z-091028T1600Z/ ATLANTIC COASTAL CAPE MAY- 1158 AM EDT WED OCT 28 2009 ...FLOODING HAS RECEDED... THE WATER LEVELS THAT CAUSED LOCAL MINOR FLOODING THIS MORNING RECEDED ACROSS THE AREA. MOST ROADWAYS SHOULD BE CLEAR OF WATER, BUT IF THERE ARE ANY ROADS STILL COVERED WITH WATER, MOTORISTS ARE URGED TO FIND AN ALTERNATE ROUTE. $$ ROBERTSON
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Oct 28, 8:14 AM EDT, 44 minutes earlier.
Area forecast discussion, Oct 28, 8:14 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 814 AM EDT WED OCT 28 2009 .SYNOPSIS... AN AREA OF LOW PRESSURE WILL TRACK ACROSS OUR AREA TODAY, THEN MOVE TO OUR EAST TONIGHT. HIGH PRESSURE IS FORECAST TO BUILD GRADUALLY SOUTHWARD FROM EASTERN CANADA THURSDAY INTO FRIDAY. AS THIS HIGH MOVES EASTWARD DURING FRIDAY, A WARM FRONT MAY LIFT NORTHWARD ACROSS OUR AREA. A COLD FRONT IS FORECAST TO MOVE THROUGH LATE SATURDAY. HIGH PRESSURE WILL BUILD TOWARD THE OHIO VALLEY SUNDAY, THEN SLIDE EASTWARD INTO OUR AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE MORNING RAIN WAS RAPIDLY MOVING TO THE NORTHEAST...SO GRIDS WERE ADJUSTED TO ACCOUNT FOR DECREASING PRECIPITATION CHANCES FROM SOUTHWEST TO NORTHEAST THIS MORNING. OTHERWISE LOW PRESSURE WILL BE MOVING ACROSS TODAY AND EXITING TONIGHT. A COMPACT MID LEVEL LOW, NICELY DEPICTED ON WATER VAPOR IMAGERY EARLY THIS MORNING, WILL TRACK UP THE OHIO VALLEY AND INTO THE NORTHEAST DURING THE COURSE OF TODAY. THIS FEATURE IS FORECAST TO GRADUALLY WEAKEN AS MID LEVEL RIDGING BUILDS QUICKLY IN BEHIND IT. THE RAIN SHIELD WILL CONTINUE TO PROGRESS NORTHEASTWARD THIS MORNING, AND IT WAS ALREADY TAPERING OFF FROM SOUTHWEST TO NORTHEAST WITH TIME. BASED ON THE RADAR TRENDS, THE MAIN RAIN SHIELD LOOKS TO BE MOVING A LITTLE QUICKER THAN MOST OF THE MODEL GUIDANCE. THE NAM/WRF IS A BIT TOO SLOW. THE FORECAST SOUNDINGS INDICATE PLENTY OF MOISTURE REMAINING IN THE LOWER LEVELS THROUGH THE DAY, ALTHOUGH THERE IS AT LEAST SOME DRYING FORECAST IN THE MID LEVELS. AS THE OVERALL LIFT WANES, DRIZZLE IS A GOOD POSSIBILITY ACROSS MOST OF THE CWA, THEREFORE WE TRANSITIONED THIS WAY. GIVEN THE LOW CEILINGS, SOME FOG WILL AFFECT MOSTLY THE HIGHER ELEVATIONS, THEREFORE THIS WAS ADDED THROUGH THE MORNING MAINLY FOR ELEVATIONS OF 800 FEET AND ABOVE. WHILE SOME FOG IS AROUND ELSEWHERE, VISIBILITIES ARE NOT ANTICIPATED TO GET LOW ENOUGH TO REALLY HAVE AN IMPACT. AS FOR TEMPERATURES, WE SET THE HOURLY GRIDS EARLY THIS MORNING TO MAINLY A STEADY STATE. HIGH TEMPERATURES WERE MOSTLY AN EVENLY WEIGHTED BLEND OF THE GFS/NAM MOS ALTHOUGH WE LEANED MORE TOWARD THE COOLER GUIDANCE GIVEN THE WEALTH OF CLOUDS EXPECTED. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... THE STORM SYSTEM WILL BE SLIDING AWAY FROM OUR AREA TONIGHT. AS A LARGE UPPER-LEVEL TROUGH CONTINUES TO AMPLIFY OUT WEST, A RIDGE WILL AMPLIFY ACROSS THE GREAT LAKES SOUTHWARD TO THE SOUTHEASTERN U.S. THIS RIDGE WILL BE SLIDING EASTWARD TONIGHT. AS THIS OCCURS, HIGH PRESSURE AT THE SURFACE ACROSS EASTERN CANADA WILL BE SLIDING SOUTHWARD. THIS WILL TRY AND PUSH SOME DRIER AIR SOUTHWARD ACROSS OUR CWA, HOWEVER THE MAIN PUSH IS EXPECTED TO BE ABOVE THE SURFACE. GIVEN THE SURFACE HIGH BUILDING IN AND THE INCOMING UPPER-LEVEL RIDGE, A SUBSIDENCE INVERSION LOOKS TO FORM, TRAPPING THE MOISTURE UNDERNEATH IT. AS A RESULT, A RATHER CLOUDY NIGHT IS IN STORE WITH SOME PATCHY FOG POSSIBLE. MANY OF THE MODEL GUIDANCE IS SPLASHING A LITTLE QPF ACROSS THE CWA TONIGHT, WHICH IS PROBABLY MORE OF A WEALTH OF LOW-LEVEL MOISTURE REMAINING IN PLACE. BASED ON THE FORECAST SOUNDINGS AND THE LACK OF ORGANIZED SYNOPTIC SCALE LIFT, THIS SETUP LOOKS LIKE DRIZZLE. WE WENT AHEAD AND INTRODUCED DRIZZLE FOR TONIGHT AND THURSDAY MORNING AS A RESULT. FOR THURSDAY, THE SURFACE HIGH BUILDS FARTHER TO THE SOUTH AND THIS SHOULD ADVECT SOME DRIER AIR ACROSS THE AREA WITH TIME. WE TRENDED THE SKY COVER AND DRIZZLE THIS WAY FROM EAST TO WEST DURING THE DAY. THE FORECAST SOUNDINGS INDICATE THE LOW-LEVEL MOISTURE DOES MIX OUT SOME DURING THE AFTERNOON, HOWEVER THERE IS A SUBSIDENCE INVERSION STILL PRESENT. MOST OF THURSDAY WILL PROBABLY AVERAGE OUT MOSTLY CLOUDY AT MOST LOCALES. THE SURFACE HIGH IS FORECAST TO BE SLIDING TO OUR EAST FRIDAY AS THE MID LEVEL RIDGE AXIS ALSO MOVES ACROSS. THIS WILL ALLOW THE FLOW TO TURN TO A SOUTHERLY DIRECTION. AS A POWERFUL STORM TRACKS ACROSS THE PLAINS AND INTO CANADA, AN INCREASING SOUTHERLY FLOW WILL BECOME ESTABLISHED ACROSS THE EAST. THIS WILL ALLOW FOR WAA TO DEVELOP AND A WARM FRONT MAY GRADUALLY LIFT NORTHWARD ACROSS OUR AREA FRIDAY. SINCE THE RIDGE AXIS IS FORECAST TO BE SLIDING TO OUR EAST DURING FRIDAY, MID TO HIGH LEVEL CLOUDS SHOULD BE MOVING ACROSS OUR AREA. AS OF NOW, THE WAA FRIDAY AND THE WARM FRONT DO NOT LOOK STRONG ENOUGH TO GENERATE ANY SHOWERS, AND WITH THE RIDGE AXIS MOVING THROUGH, WE MAINTAINED A DRY FORECAST DURING THE DAY. FOR TEMPERATURES, WE MOSTLY UTILIZED AN EVENLY WEIGHTED BLEND OF THE GFS/NAM MOS WHICH ENDED UP FAIRLY CLOSE TO CONTINUITY AT MOST LOCALES. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... FOR THE THIRD WEEKEND IN A ROW, IT LOOKS AS IF SATURDAY WILL FEATURE NOT THE BEST WEATHER. AN INTENSE UPPER-LEVEL JET /SOME GUIDANCE INDICATES ABOUT 180 KNOTS AT 250 MB/ ACROSS THE WEST ALONG WITH ANOTHER SEGMENT IN THE PLAINS WILL CARVE OUT A LARGE AND RATHER AMPLIFIED UPPER-LEVEL TROUGH. THIS FEATURE WILL LIKELY LEAD TO A STRONG LOW PRESSURE SYSTEM THAT WILL LIFT ACROSS THE PLAINS AND GREAT LAKES REGION. THE ASSOCIATED COLD FRONT WILL SWEEP THROUGH OUR AREA TO START THE WEEKEND. BEFORE THIS THOUGH, HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL MOVE EASTWARD, WHICH WILL ALLOW FOR AN UPPER-LEVEL TROUGH TO MOVE TOWARD THE REGION. AS THE MAIN ENERGY LIFTS UP INTO CANADA AND AS IT MOVES INTO DOWNSTREAM RIDGING, THE TROUGH SHOULD TEND TO WEAKEN SOME. AT THE SURFACE, AN AREA OF LOW PRESSURE WILL MOVE ACROSS EASTERN CANADA AND THE ASSOCIATED COLD FRONT WILL SWEEP ACROSS OUR AREA LATE SATURDAY. IT APPEARS A DEEP SOUTHERLY FLOW WILL OCCUR AHEAD OF THE COLD FRONT, THEREFORE GULF OF MEXICO MOISTURE SHOULD STREAM NORTHWARD. THERE SHOULD BE ENOUGH FORCING TO SUPPORT AT LEAST BANDS OF SHOWERS ALONG AND AHEAD OF THE FRONT. AS OF NOW, THE MODEL GUIDANCE IS NOT REALLY SHOWING MUCH INSTABILITY, ALTHOUGH THERE IS SOME HINTS OF AT LEAST A SMALL AMOUNT OF ELEVATED INSTABILITY DEVELOPING SATURDAY. GIVEN THE FORECAST WIND FIELD, IF ENOUGH SUNSHINE CAN OCCUR, THEN INSTABILITY WOULD INCREASE AND AT LEAST SOME THUNDERSTORMS WOULD BE POSSIBLE. FOR NOW THOUGH, WE WILL CONTINUE TO NOT INCLUDE THUNDER GIVEN THE UNCERTAINTY ON THE INSTABILITY SETUP. THE GFS THEN DEVELOPS A SECONDARY WAVE ALONG THE FRONT FOR SUNDAY AS IT CLOSES OFF ENERGY HANGING BACK ACROSS THE SOUTHERN PLAINS. THE 12Z/27 GFS ENSEMBLES SHOW LITTLE SUPPORT OF A SECONDARY WAVE ALONG THE FRONT. THE NAM/WRF AT 12Z SATURDAY HAS WHAT LOOKS LIKE THE POTENTIAL OF SECONDARY WAVE DEVELOPMENT AS MID LEVEL ENERGY HANGS BACK ACROSS THE SOUTHERN PLAINS. WE WILL HAVE TO SEE IF THIS POSSIBLE IDEA CONTINUES AND SHOWS UP WITH ADDITIONAL MODEL GUIDANCE. FOR NOW, WE WILL CONTINUE WITH A DRY FORECAST SUNDAY, HOWEVER THIS COULD CHANGE. HIGH PRESSURE THEN BUILDS IN MONDAY INTO EARLY TUESDAY. FOLLOWING THIS, THERE IS DECENT MODEL AGREEMENT WITH ANOTHER TROUGH APPROACHING THE AREA FROM THE WEST AND A SURFACE LOW NEAR THE GREAT LAKES. WITH THE APPROACH OF THE 500 MB TROUGH, CONDITIONS MAY BE UNSETTLED FOR THE MIDDLE PORTION OF THE WEEK, BUT IT DOESNT LOOK TO BE A SIGNIFICANT RAIN EVENT ATTM. OVERALL, NO SIGNIFICANT CHANGES WERE MADE ALTHOUGH A SMALL PERCENTAGE OF THE 00Z MOSGUIDE WAS BLENDED INTO SOME FIELDS TO INTRODUCE SOME NEWER GUIDANCE INTO THE FORECAST. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. WE ARE NOT FORECASTING GOOD FLYING WEATHER DURING THE TAF PERIOD. AN AREA OF RAIN WITH IFR CONDITIONS IS EXPECTED TO MOVE THROUGH BY NOON OR SO, BUT MVFR CLOUDS ARE EXPECTED TO REMAIN. THERE MAY BE SOME LINGERING MVFR FOG AND SOME DRIZZLE IS POSSIBLE FROM TIME TO TIME AS WE SEEM TO MAINTAIN A STABLE PROFILE WITH TRAPPED LOW LEVEL MOISTURE INTO THURSDAY. WINDS ARE FORECAST TO BACK FROM EAST OR NORTHEAST TO NORTHWEST DURING THE DAYLIGHT HOURS TODAY. THEY MAY PICK UP A LITTLE GUSTINESS IN THE LATE AFTERNOON AND EARLY EVENING AND GO BACK AROUND TO NORTH, BUT THE MAIN CONCERN SHOULD BE CEILINGS AND VISIBILITIES. OUTLOOK... CONDITIONS MAY BE SLOW TO IMPROVE WITH THE FLOW ABOVE THE SURFACE TURNING SOUTHWEST WHILE SURFACE HIGH PRESSURE RIDGES DOWN FROM THE NORTH. A COLD FRONT STILL LOOKS TO APPROACH ON SATURDAY AND MOVE SLOWLY ACROSS THE REGION, AND ITS PRESENT TIMING WOULD SEE GOOD FLYING WEATHER RETURN TO THE AREA LATE ON SUNDAY. && .MARINE... GUIDANCE WOULD SUGGEST THAT THE SMALL CRAFT ADVISORY SHOULD BE TAKEN DOWN OVER THE SOUTHERN WATERS UNTIL LATE WEDNESDAY NIGHT, BUT WAVEWATCH HAS BEEN TOO QUICK IN LOWERING THE SEAS ON THE PRESENT EAST TO NORTHEAST FLOW. WE WILL CONTINUE TO MONITOR CONDITIONS TO SEE IF THE ADVISORY CAN BE DROPPED FOR A TIME, BUT FOR NOW IT REMAINS. WINDS OVER MUCH OF THE WATERS SHOULD COME AROUND TO NORTHWEST FOR A WHILE TODAY, WHILE WINDS OVER THE FAR NORTHERN WATERS SHOULD MAINTAIN A NORTH TO NORTHEAST DIRECTION. ONCE THE STRONG HIGH TO THE NORTH RIDGES DOWN INTO THE AREA TONIGHT, WINDS WILL COME AROUND TO NORTHEAST THROUGHOUT AND ARE EXPECTED TO REACH ADVISORY CRITERION FROM NORTH TO SOUTH. GUIDANCE THEN HAS THEM RELAXING DURING THE DAY ON THURSDAY. AS ALLUDED TO ABOVE, GUIDANCE TAKES THE SEAS DOWN BELOW THE ADVISORY CRITERION OVER THE SOUTHERN WATERS EARLY TODAY AND DOES NOT BRING THEM BACK UP UNTIL AFTER WINDS PICK UP WEDNESDAY NIGHT. IT DOES THEN KEEP THEM UP INTO FRIDAY. SEAS OVER THE NORTHERN WATERS ARE NOT PROGGED BELOW ADVISORY CRITERION UNTIL FRIDAY. SINCE A STRONG COLD FRONT LOOKS TO APPROACH FRIDAY NIGHT AND SATURDAY AND MOVE ACROSS THE WATERS ON SATURDAY NIGHT, IT WILL BE HARD TO CARVE OUT A SIGNIFICANT PERIOD OF GOOD BOATING WEATHER UNTIL LATE IN THE WEEKEND. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ450>455. && SYNOPSIS... GORSE / NEAR TERM... / GORSE SHORT TERM...GORSE LONG TERM...GORSE / NIERENBERG AVIATION...DELISI MARINE...DELISI
Hazardous weather outlook, Oct 28, 3:32 AM EDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 AM EDT WED OCT 28 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-290745- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 332 AM EDT WED OCT 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. RAIN WILL BE HEAVY AT TIMES THIS MORNING. THIS MAY CAUSE LOCALIZED FLOODING IN POOR DRAINAGE AREAS, ESPECIALLY WHERE FALLEN LEAVES BLOCK STORM DRAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-290745- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 AM EDT WED OCT 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-290745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 332 AM EDT WED OCT 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Coastal Flood Statements in New Jersey, 2009Every coastal flood statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.